# SDR MALA954227

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC646
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 1734361450
- Condition: Intermittent
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DTW - FLT 3341 - DURING CLIMBOUT, THE LT ENGINE FIRE LIGHT ILLUMINATED FOR 10 TO 15 SECONDS.  ALL ENGINE PARAMETERS NORMAL.  THE ACFT RETURNED TO DTW.  MAINTENANCE REPLACED THE 450 DEGREES FIRE DETECTOR.  SYSTEM OPERATED SATISFACTORILY.  (W)
